American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] David Damanik and Michael Goldstein. On the existence and uniqueness of global solutions for the KdV equation with quasi-periodic initial data. J. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] David R. Adams. Mock Morrey spaces. Proc. Amer. Math. Soc. 142 (2014) 881-886.
Abstract, references, and article information   
View Article: PDF

[3] Wenxian Shen. Variational principle for spreading speeds and generalized propagating speeds in time almost periodic and space periodic KPP models. Trans. Amer. Math. Soc. 362 (2010) 5125-5168. MR 2657675.
Abstract, references, and article information   
View Article: PDF

[4] Nguyen Van Minh. Corrigendum to ``Katznelson-Tzafriri type theorems for individual solutions of evolution equations''. Proc. Amer. Math. Soc. 138 (2010) 2263-2263. MR 2596067.
Abstract, references, and article information   
View Article: PDF

[5] Ana I. Alonso, Rafael Obaya and Rafael Ortega. Differential equations with limit-periodic forcings. Proc. Amer. Math. Soc. 131 (2003) 851-857. MR 1937423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Koichiro Naito. Recurrent dimensions of quasi-periodic solutions for nonlinear evolution equations. Trans. Amer. Math. Soc. 354 (2002) 1137-1151. MR 1867375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] T. Cazenave and A. Haraux. Oscillatory phenomena associated to semilinear wave equations in one spatial dimension . Trans. Amer. Math. Soc. 300 (1987) 207-233. MR 871673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James Murdock. Frequency entrainment for almost periodic evolution equations . Proc. Amer. Math. Soc. 96 (1986) 626-628. MR 826492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mayer Humi. On the hull of a linear differential operator . Proc. Amer. Math. Soc. 59 (1976) 235-241. MR 0412570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] George R. Sell. A note on almost periodic solutions of linear partial differential equations. Bull. Amer. Math. Soc. 79 (1973) 428-430. MR 0315255.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1